| Catalog Number |
IAV08006008P |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Stenosis (2263); Insufficient Information (4580)
| Date of Event |
04/27/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
During the index procedure 4 in.Pact av access balloon catheters were used to treat the venous outflow, brachiocephalic/superior vena cava (svc) stent and the cephalic arch of the right arm.Approximately 6 months post procedure the patient suffered from central vein restenosis of the avf.The patient presented for a routine fistulogram which showed restenosis in the central vein (non-index lesion).The event was successfully treated with a high pressure and plain balloon angioplasty.During the percutaneous intervention, the in-cannulation zone, central vein and venous outflow of the right arm were also treated using non-medtronic balloons.The patient was also treated with medication.The patient recovered.